# SDR FDEA201601080080

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141N832254
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360, R1 DOOR CUT OUT LOWER SILL WEB, FOUND ONE ELONGATED FASTENER HOLE.  REPAIRED IAW DWG 141N8422 SHT 1 REV R.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
